# SDR WX0A2014081472094

- Difficulty date: August 4, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N415NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49909
- Aircraft time: 50,284 hours, 35,343 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RIGHT OIL PRESS DROPPING TO ZERO, FOLLOWED BY ZERO OIL QTY.  ENG WAS SHUTDOWN WITHIN 30 SECONDS.  NORMAL LANDING.  R & R NR 2 ENG IAW TASK CARD R0807101.  OPERATIONS & LEAK CHECKED GOOD.
